You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Wall Invariant of Certain $S^1$ Bundles
Douglas R. Anderson
Proceedings of the American Mathematical Society
Vol. 31, No. 2 (Feb., 1972), pp. 529-535
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037567
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $p:E \rightarrow B$ be a principal $S^1$ bundle with $B$ dominated by a finite complex. Then it is easy to show that $E$ is also dominated by a finite complex. In this paper we show, under suitable additional hypotheses, that in fact $E$ has the homotopy type of a finite complex. The proof is carried out by computing Wall's finiteness obstruction for $E$.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society